# SDR QXEA2012032600260

- Difficulty date: March 26, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 5,878 hours, 6,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON CENTER WING PANEL 262AT BOTTOM L/E.  REMOVED DAMAGE IAW RD 8/4/53-521.  REMOVED MATERIAL WITHIN LIMITS AND CONFIRMED CRACK FREE. INSTALLED CAMLOC FASTENERS.
